Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif $p$-adique
HTML articles powered by AMS MathViewer

by Anne-Marie Aubert PDF
Trans. Amer. Math. Soc. 347 (1995), 2179-2189 Request permission

Abstract:

We define an involution on the Grothendieck ring of the category of finite length smooth representations of a $p$-adic algebraic group, which is a direct analogue Curtis-Alvis duality for finite groups of Lie type. This involution commutes with taking the contragredient, with parabolic induction and, up a few twists, with truncation. It also preserves the irreducible representations up to sign.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 2179-2189
  • MSC: Primary 22E50; Secondary 20G05, 20G25, 20G40
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1285969-0
  • MathSciNet review: 1285969